Publication
Title
A short note on point singularities for robot manipulators
Author
Abstract
We consider a specific type of singularities for kinematic chains, so-called point singularities. These were characterized in 2005 by Borcea and Streinu. We give a new proof for this result in the framework of the Exterior Algebra. As an illustration we give an exhaustive list of the point singularities of a specific robot manipulator.
Language
English
Source (journal)
Journal of intelligent and robotic systems: theory and applications. - Dordrecht
Publication
Dordrecht : 2011
ISSN
0921-0296
Volume/pages
62:2(2011), p. 205-216
ISI
000289566000002
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 25.05.2011
Last edited 26.05.2017
To cite this reference